1-motivi di varietà proiettive semplicemente connesse e scoppiamenti
Rendiconti del Seminario Matematico della Università di Padova, Volume 66  (1982), p. 107-112
@article{RSMUP_1982__66__107_0,
     author = {Letizia, Maurizio},
     title = {$1$-motivi di variet\`a proiettive semplicemente connesse e scoppiamenti},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {66},
     year = {1982},
     pages = {107-112},
     zbl = {0524.14021},
     mrnumber = {664574},
     language = {it},
     url = {http://www.numdam.org/item/RSMUP_1982__66__107_0}
}
Letizia, Maurizio. $1$-motivi di varietà proiettive semplicemente connesse e scoppiamenti. Rendiconti del Seminario Matematico della Università di Padova, Volume 66 (1982) , pp. 107-112. http://www.numdam.org/item/RSMUP_1982__66__107_0/

[1] J. Carlson, Extensions of mixed Hodge structures, Journées de Geometrie Algebriques d'Angers (1979, A. Beauville Ed.). | MR 605338 | Zbl 0471.14003

[2] J. Carlson - C.H. Clemens - J. Morgan, On the one-motif associated to π3 of a simply connected complex projective manifold (Preprint, University of Utah).

[3] C.H. Clemens - P.A. Griffiths, The intermediate Jacobian of the cubic threefold, Ann. of Math., (2) 95 (1972). | MR 302652 | Zbl 0214.48302

[4] J.P. Jouanolou, Cohomologie de quelques schémas classiques et théorie cohomologique des classes de Chern, S.G.A. 5 VII Lectures Notes in Mathematics. | Zbl 0352.14004

[5] J. Morgan, The algebraic topology of smooth algebraic varieties, I.H.E.S. Pub. 48. | Numdam | Zbl 0401.14003